MathSciNet Relay Station
MathSciNet bibliographic data
MR178349 (31 #2607) 46.15 (46.35)
Erdős, P.; Shapiro, H. S.; Shields, A. L. Large and small subspaces of Hilbert space. Michigan Math. J. 12 1965 169–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement